Publication
Title
Hochschild cohomology and the coradical filtration of pointed coalgebras: applications
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 1998
ISSN
0021-8693
Volume/pages
210:2(1998), p. 535-556
ISI
000077712600008
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 23.07.2017
To cite this reference